# SDR SWAA2018101525985

- Difficulty date: October 3, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 49,478 hours, 28,854 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A33001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROWN SKIN CORRODED BETWEEN BS 891 TO BS 929.5, BETWEEN STR 2L TO STR 2R.  R&R SKIN IAW SRM AND EA.
